# SDR CA070712001

- Difficulty date: July 9, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1409
- Condition: Malfunctioned
- Location: Nr1 Engine
- Part time: 3,109 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 25,000 FT, THE NR 1 POWERPLANT AND NR 1 PEC (PROP ELECTRONIC CONTROLLER) CAUTION LIGHTS ILLUMINATED. THE NR 1 ENGINE WENT INTO THE AMBER.  PILOTS CARRIED OUT AN IN-FLIGHT SHUTDOWN, DECLARED AN EMERGENCY AND RETURNED TO BASE.  FAULT CODES 161 AND 157 WERE LOGGED IN THE CDS. PROPELLER ELECTRONIC CONTROL UNIT REPLACED, OVERSPEED GOVERNOR (OSG) FAULTS HAVE BEEN SINCE BEEN CLEARED AND FUNCTIONAL CHECKS HAVE BEEN COMPLETED. (TC NR 20070712001)
